# SDR CA040823006

- Difficulty date: July 9, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 33,080 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE SHUT DOWN AT THE GATE, HYDRAULIC FLUID WAS NOTED LEAKING FROM THE NOSE GEAR AREA. NOSE GEAR DRAG STRUT ACTUATOR HOSE REPLACED DUE TO LEAKING P/N DSC252B40124.  DAMAGE FOUND TO BRAIDING JUST AFT OF THE COLLAR DEFECT NR 416542.  GEAR RETRACTION CHECKS COMPLETED AND NO LEAKS DETECTED.  AIRCRAFT RETURNED TO SERVICE.
